# SDR DALA20181106482

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 72,447 hours, 23,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5638, L/P 5061527) OVERHEAD EMERGENCY LIGHT AT ROW 3 INOP. REPLACED EMERGENCY LIGHT HOUSING AT ROW 3 OVERHEAD REF B757 AMM 33-50.
